# SDR AUS20030610

- Difficulty date: May 5, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod End
- Part number: S18193
- Condition: Seized
- Location: Te Flaps
- Part time: 2,380 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT FLAP ASSEMBLY PUSH/PULL ROD END BEARING SEIZED CAUSING CONTROL ROD TO SNAP.
